Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 22 year old female and I was hopping that maybe someone could help me understanding some things!
I started using Accutane about two weeks ago because I've had cystic acne since I was about 18. I never had it when I was a teenager and only got it when I was an adult. I'm very satisfied with the Accutane effects because my face is now almost completely clear except for the occasional red spot near the sides of my nose.
But I have one other problem. Because of excessive use of this Accutane my lips were extremely chapped and painful and that’s why I had to use Aquaphor for lips every 5 minutes. Is this normal thing to experience?

Loading...


I know some facts about this and I will try to explain you some things. You probably know that Isotretinoin or Accutane is a very powerful drug used in the treatment of acne.
Accutane is a naturally occurring derivative of vitamin A and is detectable in the bloodstream of all people.
It is one of the best anti-acne medications on market but, unfortunately, it has some side effects you should know about. The most common side effects are chapped lips, dry skin and itching, dryness of nose, irritation of the eyelids and eyes, joints and muscle pain. This can be avoided if you use Vaseline or Aquaphor as a lip moisturizer, nasal gels. So, don’t worry- thi9s lip dryness is very common and it will disappear in the same moment you stop using this drug. By that time, use Aquaphor.
Reply

Loading...